# SDR CALA2014051200582

- Difficulty date: May 10, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 49,670 hours, 16,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A8127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LIGHT TO MODERATE SURFACE CORROSION ON INTERCOSTAL FLOOR SUPPORT FROM STATION 847 - 867 ABOVE STRINGER 26R.  R & R FLOOR SUPPORT IAW DWG 146A8127 & 737SRM 51-40-02.
